# SDR USAA040538

- Difficulty date: August 10, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 39,309 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM T-CAP CORRODED 1 INCH AREA, APPROX .025 INCH DEEP, FS 1640 FLOORBEAM RBL 60 AT SCREW HOLE.  REMOVED DAMAGED AREA, REPLACED T-CAP PER EA 95735.  (M)
